# SDR DALA2021112207171

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 94,637 hours, 42,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 L-4 DOOR ASSIST BOTTLE PRESS LOW. CORRECTIVE ACTION: REMOVED AND REPLACED L-4 DOOR ASSIST BOTTLE PER B757 AMM 52-11. (7000732)
